# SDR ASAA9980340

- Difficulty date: December 29, 1999
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Contaminated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOOR WOLD NOT LATCH OPEN.  FOUND GUST LOCK CATCH PIN COVERED WITH SEALANT, REMOVED SEALANT AND OPERATED NORMALLY.  (M)
